Hi

I would really appreciate some advice.
My mum is 73 and on mertazapine since early 2017 for long term mental health issues. In may this year we noticed that she seemed more “drugged” on the mertazipine as she was much more relaxed than usual and slurring some words slightly, almost like she was a little tipsy.
Fast forward 6 months the words are still slurred her speech is a little slower but we don’t really think it’s got worse since we first noticed in may, and she has no other obvious symptoms. My dad took her to the doctors last Friday, who apparently didn’t seem concerned re the speech- saying it wasn’t obvious since he didn’t know mum before. He did say though that she has a slight twitch in the back of her tongue, and he was referring her to a neurologist to “be on the safe side” he didn’t think the speech related to her medication.
But I’m really worried now, my friends mum passed away from bulbar onset mnd and since the doctor mentioned the twitch I’m worried she may have it.
I’m wondering if I can re assure myself that what ever it is, it doesn’t appear to have changed in 6 months? Mum doesn’t think anything’s wrong and she seems very happy in general.